Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Had paraguard removed. Trying for a baby. Started bleeding. Miscarriage likely?

Hi, I recently had my Paragaurd removed and have my husband and I are now trying for another baby. 2 days ago I started bleeding and thought maybe it was just a period. But I had no symptoms of a normal period. I didnt have cramps , bloat or anything which is why I was shocked to see blood . Last night it just stopped and this morning i am spotting brown. Is there anything to be concerned about? My husband is worried I miscarried and because of that I am scared to go to my OBGYN to have it confirmed.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
After removal of the paraguard it will take some time for regularization of the hormonal levels.
So that can be one cause for your problem.
But as there is history of unprotected intercourse, the possibility of pregnancy and miscarriage can not be ruled out.
You once go for urine pregnancy test.
If the test comes positive and bleeding continues better to consult gynecologist and get examined.
Take care.
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor